| Model Number |
DL-344-3.5-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
Event or Problem Description
Left thalamus (cm) depth lead secured with a dog bone with lead protection shows artifact on the ecog signal, indicative of a lead break.The lead was replaced on (b)(6) 2025.